International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 483-487

Some results on invariant approximation

Antonio Carbone

Dipartimento di Matematica, Universitá della Calabria, Arcavacata di Rende (Cosenza) 87036, Italy

Received 4 December 1992; Revised 10 May 1993

Copyright © 1994 Antonio Carbone. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper results on Invariant approximations, extending and unifying earlier results are given. Several interesting results are derived as corollaries.